RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2015, Volume 70, Issue 6(426), Pages 209–210 (Mi umn9664)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The spectra of first-order formulae having low quantifier rank

M. E. Zhukovskii

Moscow Institute of Physics and Technology (State University)

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00612
15-01-03530
Ministry of Education and Science of the Russian Federation МК-2184.2014.1
This work was supported by the Russian Foundation for Basic Research (grants no. 13-01-00612, 15-01-03530) and by the Council of the President of the Russian Federation for the Support of Young Russian Scientists and Leading Scientific Schools (grant МК-2184.2014.1).


DOI: https://doi.org/10.4213/rm9664

Full text: PDF file (354 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2015, 70:6, 1176–1178

Bibliographic databases:

MSC: 05C80
Presented: В. М. Бухштабер
Accepted: 15.04.2015

Citation: M. E. Zhukovskii, “The spectra of first-order formulae having low quantifier rank”, Uspekhi Mat. Nauk, 70:6(426) (2015), 209–210; Russian Math. Surveys, 70:6 (2015), 1176–1178

Citation in format AMSBIB
\Bibitem{Zhu15}
\by M.~E.~Zhukovskii
\paper The spectra of first-order formulae having low quantifier rank
\jour Uspekhi Mat. Nauk
\yr 2015
\vol 70
\issue 6(426)
\pages 209--210
\mathnet{http://mi.mathnet.ru/umn9664}
\crossref{https://doi.org/10.4213/rm9664}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3462721}
\zmath{https://zbmath.org/?q=an:06608787}
\elib{http://elibrary.ru/item.asp?id=25707786}
\transl
\jour Russian Math. Surveys
\yr 2015
\vol 70
\issue 6
\pages 1176--1178
\crossref{https://doi.org/10.1070/RM2015v070n06ABEH004979}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000372362900008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84962920426}


Linking options:
  • http://mi.mathnet.ru/eng/umn9664
  • https://doi.org/10.4213/rm9664
  • http://mi.mathnet.ru/eng/umn/v70/i6/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Popova, “Infinite spectra of first-order properties for random hypergraphs”, Problems Inform. Transmission, 54:3 (2018), 281–289  mathnet  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:207
    Full text:27
    References:25
    First page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020